# SDR IPXA12572077

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Part number: 146N52381
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY, BS 1720, FLOOR DRAIN PAN FASTENER HOLES HAVE CORROSION.  REMOVED CORROSION, ALODINED, PRIMED AND CIC'D AREA.
